Universidad Complutense de Madrid
E-Prints Complutense

Quasi-exact solvability and the direct approach to invariant subspaces

Impacto

Downloads

Downloads per month over past year

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2005) Quasi-exact solvability and the direct approach to invariant subspaces. Journal of physics A: Mathematical and general, 38 (9). pp. 2005-2019. ISSN 0305-4470

[img]
Preview
PDF
202kB

Official URL: http://dx.doi.org/10.1088/0305-4470/38/9/011




Abstract

We propose a more direct approach to constructing differential operators that preserve polynomial subspaces than the one based on considering elements of the enveloping algebra of sl(2). This approach is used here to construct new exactly solvable and quasi-exactly solvable quantum Hamiltonians on the line which are not Lie-algebraic. It is also applied to generate potentials with multiple algebraic sectors. We discuss two illustrative examples of these two applications: we show that the generalized Lame potential possesses four algebraic sectors, and describe a quasi-exactly solvable deformation of the Morse potential which is not Lie-algebraic.


Item Type:Article
Additional Information:

©IOP science.
The research of DGU is supported in part by a CRM-ISM Postdoctoral Fellowship and the Spanish Ministry of Education under grant EX2002-0176. The research of NK and RM is supported by the National Science and Engineering Research Council of Canada. DGU would like to thank the Department of Mathematics and Statistics of alhousie University for their warm hospitality.

Uncontrolled Keywords:Differential-operators; Lame equation; Potentials; Algebra
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:30913
Deposited On:18 Jun 2015 14:55
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page